MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON CL ULTRA, 15MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. ENDOBUTTON CL ULTRA, 15MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72200146
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); No Code Available (3191)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient initials: (b)(6).
 
Event or Problem Description
It was reported that after use the device to fix for acromioclavicular joint reduction purpose as the patient had an acromioclavicular joint third-degree dislocation.It was found that the endobutton lost its fixation, so the patient had to accept a second surgery.
 
Additional Manufacturer Narrative
Due to no product return, the complaint could not be confirmed.Definitive conclusions cannot be made without a device to evaluate.Accurate investigation and evaluation are not possible.The product met specifications upon release to distribution.If relevant information becomes available to assist with evaluation, the complaint will certainly be revisited.

Brand Name
ENDOBUTTON CL ULTRA, 15MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7084555
Report Number1219602-2017-01511
Device Sequence Number1297984
Product Code MBI
UDI-Device Identifier03596010597250
UDI-Public(01)03596010597250(17)200806(10)50560197
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2020
Device Model Number72200146
Device Catalogue Number72200146
Device Lot Number50560197
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR